Journal Article

Building Infinite Machines

E. B. Davies

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 52, issue 4, pages 671-682
Published in print December 2001 | ISSN: 0007-0882
Published online December 2001 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/52.4.671
Building Infinite Machines

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Preview

We describe in some detail how to build an infinite computing machine within a continuous Newtonian universe. The relevance of our construction to the Church‐Turing thesis and the Platonist‐Intuitionist debate about the nature of mathematics is also discussed.

Journal Article.  0 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.